# SDR GAIA99132

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 1000679
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE INTERNAL EMERGENCY LIGHTS WERE INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT THE FORWARD ENTRANCE DOOR.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
